Slight abnormal arithmia

Something that could be caused by the steroids ,so a further course of antibiotics,as chest is still quite bad ,,,,and see consultant for lung tests and another ecg on 22nd , ,,,so my good friends on here that predicted steroids was possibley the cause ,,,,seems you could be right ,,,,rest for a few days as I'm shattered and then have another ecg on 22nd ,,,,,,and compare the two readings ,,,,, thanks everyone ,,,,,I hope you understand if I don't thank each of individually,,,,, but from the bottom of my heart thank you all for your support ,and reassurance,I really appreciate it,lots of love Georgina,xx

Last edited by

16 Replies

oldestnewest
  • Thinking of you Georgina especially for the 22nd. Take care. Xxxxxxx

  • XX

  • Go and put your feet up Gal and have a rest...glad you are ok

    xx🎅🎅

  • Xx

  • Feet up Nanny and molly coddle yourself for a few days. Best of luck on the 22nd. xx

  • XX

  • Palpitations and AF horrible feeling, but can be controlled. I have had episodes for 10 years and am currently wearing a 7 day monitor. Try not to worry as they seem to be looking after you well. I found I got palpitations with Fostair so I was changed to QVAR which seems OK. All the best.

  • XX

  • I really do think mine is due to either lack of sleep due To Montelukast (which is quite new to new ) .or the steroids are still in my system even though I finished the course Thursday ,,,,,or the doxycycline with this us my 3 week on them ,,,,I've got no ebpnergy st all,

    But can you tell me why you are wearing a monitor? 🤔

  • We moved home and so hospitals in May so, as I have heart problems as well as lung problems both consultants are doing a full range of tests. So far I have had echocardiogram and ecg, ct angiogram, chest x-ray and now heart monitor for the cardiologist and chest x-ray, lung function tests, 6 minute walk, scan and bronchoscopy for the respiratory physician, who has confirmed bronchiectasis, emphysema, collapsed middle lobe, and probably bronchiolitis obliterans which may have been caused by one of the anti-arrhythmia drugs. Avoid amiodarone or dronedarone as far as possible because both can possibly affect breathing and/or eyesight. Respiratory physician thinks my worsening lung problems may be caused by the dronedarone. The hospital, Southmead, in Bristol, is being very thorough, for which I am grateful and I hope they can keep me going for a bit longer as I still enjoy life!

  • Thankyou for taking the time to reply ,,,,,my you have a lot of health problems going in ,I'm pleased they are being so thourough with you ,what a brilliant NHS we have ,I'm also well looked after by the respitory team and COPD TEAM aswell as a great GP and specialist nurse ,consultant ,etc etc ,I hope all goes well for you ,take care ,xx

  • And you

  • Take it easy - best wishes for 22nd and please keep us updated.

  • XX

  • good luck nanny for the 22nd another little trip out your getting spoilt with all these days out to the hospital , put your feet up and rest over the weekend after you have cooked eddies breakfast and done the house work ect of course , now did you explain to the doctor you been ogling up young men in their boxer shorts and now at your age its not surprising its giving you palpitations ect , you take care and get better soon

  • 😂XX

You may also like...